Limit theorems in free probability theory II

Chistyakov G, Götze F (2008)
CENTRAL EUROPEAN JOURNAL OF MATHEMATICS 6(1): 87-117.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Chistyakov, Gennadiy; Götze, FriedrichUniBi
Abstract / Bemerkung
Based on an analytical approach to the definition of multiplicative free convolution on probability measures on the nonnegative line R+ and on the unit circle T we prove analogs of limit theorems for nonidentically distributed random variables in classical Probability Theory.
Stichworte
limit theorems; free; Schur functions; free random variables; Nevanlinna functions; convolutions
Erscheinungsjahr
2008
Zeitschriftentitel
CENTRAL EUROPEAN JOURNAL OF MATHEMATICS
Band
6
Ausgabe
1
Seite(n)
87-117
ISSN
1895-1074
Page URI
https://pub.uni-bielefeld.de/record/1586665

Zitieren

Chistyakov G, Götze F. Limit theorems in free probability theory II. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS. 2008;6(1):87-117.
Chistyakov, G., & Götze, F. (2008). Limit theorems in free probability theory II. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 6(1), 87-117. doi:10.2478/s11533-008-0006-z
Chistyakov, G., and Götze, F. (2008). Limit theorems in free probability theory II. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS 6, 87-117.
Chistyakov, G., & Götze, F., 2008. Limit theorems in free probability theory II. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 6(1), p 87-117.
G. Chistyakov and F. Götze, “Limit theorems in free probability theory II”, CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, vol. 6, 2008, pp. 87-117.
Chistyakov, G., Götze, F.: Limit theorems in free probability theory II. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS. 6, 87-117 (2008).
Chistyakov, Gennadiy, and Götze, Friedrich. “Limit theorems in free probability theory II”. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS 6.1 (2008): 87-117.